MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. MINIBORE PRESSURE RATED EXT, IV CNNCTOR; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. MINIBORE PRESSURE RATED EXT, IV CNNCTOR; INTRAVASCULAR ADMINISTRATION SET
Model Number MZ5301
Medical Device Problem Codes Complete Blockage (1094); Restricted Flow rate (1248)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that the minibore pressure rated ext, iv connector was blocked/occluded and couldn't apply fluids.This occurred 50 separate times during use.The following information was provided by the initial reporter: "customer wasn't able to applied fluids over connector.After disconnecting infusion was possible.".
 
Additional Manufacturer Narrative
H6: investigation summary two mz5301 samples from lot 19116785 were received for investigation; one inside its sealed packaging and in opened packaging.A visual inspection did not identify signs of damage or manufacturing defects which could have contributed to the customer's experience.Functional testing was performed by separately connecting each sample to a bd luer slip syringe and a bd 50ml plastipak syringe from retained stock and flushing with fluid; flow restriction or complete occlusion was not identified during testing.Furthermore, pressure fluid was applied from the male luer component; no leakage or issues were identified during pressure testing.The details of this feedback were forwarded to the manufacturing site for investigation.A review of the production records for lot 19116785 did not identify any in-process testing failures or quality deviations which may have resulted in a report of this nature.It was not possible to confirm the root cause of the reported issue in this instance.Testing of the returned sample did not identify any product defects or quality deviations that could have contributed to the customer¿s experience.A review of the customer feedback database indicates that this is an isolated feedback with no further reports of this nature against the mz5301 product in the past 12 months.
 
Event or Problem Description
It was reported that the minibore pressure rated ext, iv connector was blocked/occluded and couldn't apply fluids.This occurred 50 separate times during use.The following information was provided by the initial reporter: "customer wasn't able to apple fluids over connector.After disconnecting infusion was possible.".

Brand Name
MINIBORE PRESSURE RATED EXT, IV CNNCTOR
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
MX  22244
MDR Report Key11089400
Report Number9616066-2020-20669
Device Sequence Number2849825
Product Code FPA
UDI-Device Identifier50885403230545
UDI-Public50885403230545
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/22/2022
Device Model NumberMZ5301
Device Catalogue NumberMZ5301
Device Lot Number19116785
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/22/2020
Initial Date Received by Manufacturer 11/30/2020
Supplement Date Received by Manufacturer01/14/2021
Initial Report FDA Received Date12/29/2020
Supplement Report FDA Received Date01/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1